# SDR ABXA080120

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 50,144 hours, 67,062 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 920710296
- Part serial: MD04113
- Condition: Defective
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIMARY TRIM CIRCUIT BREAKER TRIPPED WHILE SETTING TAKEOFF TRIM.  WHILE MECHANIC WAS TROUBLESHOOTING PRIMARY TRIM, HEAVY SMOKE PRODUCED THROUGHOUT FRONT & REAR CABIN.  CREW CONDUCTED EMERGENCY SHUT DOWN & EVACUATED AIRCRAFT.  FOUND RELAY R20-15 BURNT.  REPLACED RELAY R20-15 IAW DC9 AMM 27.40.04.
